# SDR DALA2025060304247

- Difficulty date: June 3, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 83,634 hours, 33,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 REFERNCE TO NRC 00080. AD, AA, IN REF TO CARD 2560- 01492-0201, MISSING AND OUT LIMITS LEAF SPRING OF THE GIRT BARS L2 SPRING RH, L1 SPRING LH AND R1 MISSING SPRING LH. CORRECTIVE ACTION: SUMMARY OF NRC 00265: SPRING OF THE GIRT BARS L2 SPRING RH, L1 SPRING LH AND R1 MISSING SPRING LH. WERE REPLACED PER BOEING CMM 25-66-14. (1002365)
